# SDR 2000UALA00708

- Difficulty date: November 22, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 20,478 hours, 7,110 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL WAS DETECTED BOTH IN THE COCKPIT AND THE AFT CABIN. SUPPLEMENTAL DATA UPDATE REPLACED RECIRCULATION FILTERS AND RAN OVENS, NO SMOKE SMELL NOTED. RAN PACKS WITH APU BLEED AND ENGINE BLEEDS, OPERATION WAS NORMAL, NO SMOKE OR ABNORMAL ODORS NOTED. NO ADDITIONAL REPORTS OF SMOKE OR ODORS TO DATE.
